# SDR A6WA201140042

- Difficulty date: January 15, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N437ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 19,079 hours, 18,067 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM ON CLIMBOUT, DETECTED BURNING ODOR IN COCKPIT AND CABIN, F/A REPORTS HAZE IN CABIN, ALL INDICATIONS ON EICAS NORMAL, NO C/B`S POPPED, ACFT RETURNED TO DEPARTURE.  DID NOT LAND OVERWEIGHT.  FOUND LT & RT COALESCER BAGS DIRTY.  R & R RT PACK COALESCER BAG IAW AMM 21-51-13.  SEE 215490/1 FOR LT  PACK COALESCER BAG.
